# SDR SWI2025F01883

- Difficulty date: September 12, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R BETWEEN FS613.00 AND FS 629.00 IS CORRODED. (MARKED) (S/N#00872)  (C-CHECK RO 12/24/2025)REMOVED CORROSION ON STRINGER 26R BETWEEN FS613.00 AND FS 629.00 REF. CRJ900 SRM 51-21-06-001-001-A01. AFTER ENGINEERING EVALUATION, THE REWORKED CONDITION IS STRUCTURALLY ACCEPTABLE. IAW REO 690-53-31-1078, REV--, DATE 2025-10-05. SEE CONTINUE CARD FOR DETAILS AND COMPLIED WITH TASK CARD 51-900-1002-SKY
